# SDR TWAA9616001

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45798
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Part number: 42D1091A
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STL - DURING CRUISE, SHUT DOWN NR 2 ENGINE, S/N 3811, DUE TO LOSS OF OIL QTY.  FOUND OIL FILTER BYPASS SWITCH, MFG P/N 42D109-1A, LEAKING.  REPLACED OIL FILTER BYPASS SWITCH.  ENGINE OPERATION AND LEAKS CHECKS NORMAL.  (M)
